MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Subclinical Infection (2247)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clear correct findings: patient has chemical reactions and several allergies.Issue occurred in the throat and tongue.Pending additional information from the customer.Ps sent the msds to the customer so the patient can identify if anything in the material is a known allergy for her.Provider services has tried reaching out the customer, however, there has been no response.***update june 4, 2025*** https://clearcorrect.Zendesk.Com/agent/tickets/1346947 - customer called in to get the msds sheet and stated the patient did go to the er for the reaction and it was determined the devices were the cause of the issue; however, no report was received to verify the diagnosis.Clinical evaluation: the complaint is from a patient who believes she is having an allergic reaction.She also reports a history of chemical reactions and allergies.There is no clinical evaluation, medical and dental history, additional details, photographs or other information provided.Given the history of several allergies and lack of a professional opinion, no associations with the retainers or other conclusions can be determined at this time.
 
Event or Problem Description
Patient called to report it, she had an allergic reaction to the retainer.She has the allergic in the throat and the tongue.She wanted to know the materials the retainers are made.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key22178064
Report Number3007130440-2025-00007
Device Sequence Number12633496
Product Code NXC
UDI-Device IdentifierD865REF04001
UDI-Public+D865REF04001/$$52629236285529/16D20250421
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale